nr |
titel |
auteur |
tijdschrift |
jaar |
jaarg. |
afl. |
pagina('s) |
type |
1 |
A boundary blow-up problem with a nonlocal reaction
|
García-Melián, Jorge |
|
2012 |
75 |
5 |
p. 2774-2792 19 p. |
artikel |
2 |
A critical point theorem via the Ekeland variational principle
|
Bonanno, Gabriele |
|
2012 |
75 |
5 |
p. 2992-3007 16 p. |
artikel |
3 |
Addendum to “A further refinement of a three critical points theorem” [Nonlinear Anal. 74 (2011) 7446–7454]
|
Ricceri, Biagio |
|
2012 |
75 |
5 |
p. 2957-2958 2 p. |
artikel |
4 |
A hybrid algorithm with variable coefficients for asymptotically pseudocontractive mappings in the intermediate sense on unbounded domains
|
Ge, Ci-Shui |
|
2012 |
75 |
5 |
p. 2859-2866 8 p. |
artikel |
5 |
A note on the implicit function theorem for quasi-linear eigenvalue problems
|
Nittka, Robin |
|
2012 |
75 |
5 |
p. 2806-2811 6 p. |
artikel |
6 |
Approximate controllability of differential inclusions in Hilbert spaces
|
Rykaczewski, Krzysztof |
|
2012 |
75 |
5 |
p. 2701-2712 12 p. |
artikel |
7 |
Comment on ‘Solutions to quasi-relativistic multi-configurative Hartree–Fock equations in quantum chemistry’, by C. Argaez and M. Melgaard
|
Lewin, Mathieu |
|
2012 |
75 |
5 |
p. 2988-2991 4 p. |
artikel |
8 |
Decay of solutions to a viscous asymptotical model for waterwaves: Kakutani–Matsuuchi model
|
Chen, Min |
|
2012 |
75 |
5 |
p. 2883-2896 14 p. |
artikel |
9 |
Editorial Board
|
|
|
2012 |
75 |
5 |
p. IFC- 1 p. |
artikel |
10 |
Estimates on fractional power dissipative equations in function spaces
|
Chen, Jiecheng |
|
2012 |
75 |
5 |
p. 2959-2974 16 p. |
artikel |
11 |
Existence and multiplicity of positive solutions for some Hardy–Sobolev critical elliptic equation with boundary singularities
|
Shang, Yan-Ying |
|
2012 |
75 |
5 |
p. 2724-2734 11 p. |
artikel |
12 |
Existence and multiplicity results for some elliptic systems with discontinuous nonlinearities
|
Teng, Kaimin |
|
2012 |
75 |
5 |
p. 2975-2987 13 p. |
artikel |
13 |
Existence results for some Kirchhoff–Carrier problems
|
Guesmia, Senoussi |
|
2012 |
75 |
5 |
p. 2904-2921 18 p. |
artikel |
14 |
For the vorticity–velocity–pressure form of the Navier–Stokes equations on a bounded plane domain with corners
|
Kwon, Oh Sung |
|
2012 |
75 |
5 |
p. 2936-2956 21 p. |
artikel |
15 |
Global attractors in stronger norms for a class of parabolic systems with nonlinear boundary conditions
|
Meyries, Martin |
|
2012 |
75 |
5 |
p. 2922-2935 14 p. |
artikel |
16 |
Integrability for solutions to some anisotropic elliptic equations
|
Leonetti, Francesco |
|
2012 |
75 |
5 |
p. 2867-2873 7 p. |
artikel |
17 |
Monotonicity and rotundity of Lorentz spaces Γ p , w
|
Ciesielski, Maciej |
|
2012 |
75 |
5 |
p. 2713-2723 11 p. |
artikel |
18 |
Necessary and sufficient conditions for some constraint qualifications in quasiconvex programming
|
Suzuki, Satoshi |
|
2012 |
75 |
5 |
p. 2851-2858 8 p. |
artikel |
19 |
Nonexistence of solutions for singular quasilinear differential inequalities with a gradient nonlinearity
|
Li, Xiaohong |
|
2012 |
75 |
5 |
p. 2812-2822 11 p. |
artikel |
20 |
Nonlinear perturbations of a periodic Kirchhoff equation in R N
|
Alves, Claudianor O. |
|
2012 |
75 |
5 |
p. 2750-2759 10 p. |
artikel |
21 |
Numerical determination of the basin of attraction for asymptotically autonomous dynamical systems
|
Giesl, Peter |
|
2012 |
75 |
5 |
p. 2823-2840 18 p. |
artikel |
22 |
On extrapolation of rearrangement invariant spaces
|
Astashkin, S.V. |
|
2012 |
75 |
5 |
p. 2735-2749 15 p. |
artikel |
23 |
On the domain of analyticity of solutions to semilinear Klein–Gordon equations
|
Panizzi, Stefano |
|
2012 |
75 |
5 |
p. 2841-2850 10 p. |
artikel |
24 |
On the dual of Cesàro function space
|
Kamińska, Anna |
|
2012 |
75 |
5 |
p. 2760-2773 14 p. |
artikel |
25 |
Periodic solutions for a nonautonomous ordinary differential equation
|
Araujo, Anderson Luis Albuquerque |
|
2012 |
75 |
5 |
p. 2897-2903 7 p. |
artikel |
26 |
Statistical approximation of a kind of Kantorovich type q -Szász–Mirakjan operators
|
Örkcü, Mediha |
|
2012 |
75 |
5 |
p. 2874-2882 9 p. |
artikel |
27 |
Upper-semicontinuity of attractors for random lattice systems perturbed by small white noises
|
Zhou, Shengfan |
|
2012 |
75 |
5 |
p. 2793-2805 13 p. |
artikel |